Geometric Permutations of Disjoint Unit Spheres

Abstract : We show that a set of $n$ disjoint unit spheres in $R^d$ admits at most two distinct geometric permutations if $n \geq 9$, and at most three if $3 \leq n \leq 8$. This result improves a Helly-type theorem on line transversals for disjoint unit spheres in $R^3$: if any subset of size $18$ of a family of such spheres admits a line transversal, then there is a line transversal for the entire family.
Type de document :
Article dans une revue
Computational Geometry, Elsevier, 2005, 30 (3), pp.253-270
Liste complète des métadonnées

Littérature citée [14 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/inria-00000637
Contributeur : Xavier Goaoc <>
Soumis le : jeudi 5 octobre 2006 - 13:25:45
Dernière modification le : mardi 25 octobre 2016 - 17:01:53
Document(s) archivé(s) le : vendredi 2 avril 2010 - 18:56:12

Identifiants

  • HAL Id : inria-00000637, version 1

Collections

Citation

Otfried Cheong, Xavier Goaoc, Na Hyeon-Suk. Geometric Permutations of Disjoint Unit Spheres. Computational Geometry, Elsevier, 2005, 30 (3), pp.253-270. 〈inria-00000637〉

Partager

Métriques

Consultations de la notice

437

Téléchargements de fichiers

218